Alert archive / Minnesota / Special Weather Statements in 2014
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at May 7, 2014, 9:22 PM CDT for Sherburne County, Minnesota. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2014, 9:22 PM CDT (02:22 UTC)
- Expired
- May 7, 2014, 10:30 PM CDT
- In force
- 68 min
- Issued by
- NWS Twin Cities, MN
County Sherburne County, MN
The radar
The Minneapolis radar (KMPX), 81 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.4 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1139 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 335 m²/s²
- 0-3 km storm-relative helicity
- 523 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
135
WWUS83 KMPX 080222
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
922 PM CDT WED MAY 7 2014
MNZ044-045-049>053-059-080330-
BENTON-CHISAGO-ISANTI-KANABEC-MILLE LACS-SHERBURNE-STEARNS-WRIGHT-
922 PM CDT WED MAY 7 2014
...THUNDERSTORMS MOVING REPEATEDLY OVER BENTON...CHISAGO...ISANTI...
KANABEC...MILLE LACS...SHERBURNE...STEARNS AND WRIGHT COUNTIES
THROUGH 1030 PM CDT...
AT 918 PM CDT...THUNDERSTORMS WITH VERY HEAVY DOWNPOURS WERE LOCATED
ALONG A LINE FROM 5 MILES NORTHWEST OF PRINCETON TO 10 MILES NORTH
OF LAKE MARIA STATE PARK TO 16 MILES WEST OF LAKE MARIA STATE PARK.
THE STORMS ARE MOVING NORTHEAST AT 25 MPH.
HEAVY DOWNPOURS WITH LOCALIZED FLOODING AND FREQUENT LIGHTNING ARE
EXPECTED WITH THESE STORMS. SOME SMALL HAIL IS ALSO POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE FROM THESE
THUNDERSTORMS. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING
OF WATER ON AREA ROADWAYS. DO NOT CROSS FLOODED ROADWAYS.
&&
LAT...LON 4574 9314 4574 9307 4573 9306 4555 9364
4527 9422 4528 9438 4531 9438 4551 9399
4586 9314
TIME...MOT...LOC 0220Z 239DEG 21KT 4560 9367 4547 9394
4533 9428
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 7, 7:12 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, May 7, 7:12 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 712 PM CDT WED MAY 7 2014 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 348 PM CDT WED MAY 7 2014 ACTIVE SHORT TERM WITH 2-3 ROUNDS OF STRONG TO SEVERE THUNDERSTORMS EXPECTED OVER THE NEXT 24 HOURS. THE MAIN THREAT TONIGHT IS LARGE HAIL...HOWEVER...TOMORROW WILL BRING THE TREAT OF HAIL...WIND AND TORNADOES. TONIGHT... MUCH OF WESTERN IOWA AND EASTERN NE HAS WARMED INTO THE UPPER 80S AND LOWER 90S THIS AFTERNOON...MEANWHILE...MUCH OF SOUTHERN MN REMAINS IN THE UPPER 60S AND LOWER 70S WITH EAST-SOUTHEAST WINDS. THE WARM FRONT IS JUST SOUTH OF THE MN/IA BORDER AND THERE IS A NICE CU FIELD DEVELOPING IN NORTH CENTRAL IA ON THE WARM SIDE OF THE BOUNDARY. THE WARM LAYER ALOFT IS SUPPRESSING CONVECTION ACROSS IA/NE...BUT CONVECTION HAS BROKEN OUT ACROSS EASTERN SD AND WESTERN THIS AFTERNOON ON THE EDGE OF THE WARM LAYER BUT STILL WITHIN AN AREA OF 1000+ MUCAPE AND NEARLY DRY ADIABATIC 700-500MB LAPSE RATES. THIS COMBINED WITH 50-60KTS OF DEEP LAYER SHEAR HAS LED TO ROBUST CONVECTION WITH STRONG UPDRAFTS AND REPORTS OF HAIL AS LARGE AS BASEBALLS NEAR THE MN/SD STATE LINE. THIS ACTIVITY WILL CONTINUE MOVING NORTHEAST...BUT WEAKEN THE FARTHER NORTH-NORTHEAST IT GETS AS IT RUNS OUT OF ELEVATED INSTABILITY. FARTHER EAST...IN EASTERN MINNESOTA AND WISCONSIN...THE WEATHER WILL LIKELY REMAIN TRANQUIL THROUGH THE EARLY EVENING. THE NORTHWARD SURGING WARM FRONT AND ISENTROPIC LIFT SHOULD PROMOTE CONVECTIVE INITIATION CLOSER TO SUNSET OR SHORTLY THEREAFTER. THE 0-6KM BULK SHEAR AND EFFECTIVE SHEAR WILL DECREASE THE FARTHER EAST YOU GO IN MN. THIS MAY SOMEWHAT LIMIT THE SEVERITY OF STORMS LATE THIS EVENING IN AREAS FARTHER EAST...BUT NONETHELESS...THE ELEVATED INSTABILITY AND LAPSE RATES WILL BE QUITE IMPRESSIVE AND SEVERE HAIL IS LIKELY WITH THE CONVECTION THIS EVENING. 1-2" HAILSTONES WILL BE EASILY ATTAINABLE IN AREAS SUCH AS THE TWIN CITIES METRO...AND SIG SEVERE HAIL />2"/ CAN NOT BE RULED OUT GIVEN WHAT HAS ALREADY OCCURRED TODAY. WHILE WE DON'T THINK STORMS WILL BE ROOTED IN THE BOUNDARY LAYER THIS EVENING...IF ANY ACTIVITY MANAGES TO FORM IN FAR SOUTHERN MN CLOSE TO THE SURFACE WARM FRONT...THESE STORMS WILL NEED TO BE MONITORED FOR HAZARDS OTHER THAN LARGE HAIL. TOMORROW... THE PATTERN TOMORROW LOOKS QUITE FAVORABLE FOR SEVERE WEATHER. THE NAM REMAINS SLIGHTLY FASTER AND SLIGHTLY NORTH AND WEST WITH THE SURFACE LOW TRACK WHEN COMPARED TO THE ECMWF AND GFS. THERE IS GOOD MODEL AGREEMENT IN STRETCHING THE WARM FRONT FROM SOUTHWEST MINNESOTA INTO WEST CENTRAL OR NORTHWEST WI BY 18Z THURSDAY. THE 12Z SOLUTIONS ALSO HAVE A SURFACE TROUGH EXTENDING NORTHEAST ALONG THE BOUNDARY. THIS BOUNDARY...COMBINED WITH THE ADVANCING 100KT 300MB JET...AND 500 MB HEIGHT FALLS BETWEEN 15Z-18Z SUGGEST CONVECTION WILL HAPPEN EARLY AND BE WIDESPREAD. THIS COMPLICATES THE AFTERNOON SEVERE POTENTIAL WITH RESPECT TO SURFACE HEATING AND THE DEGREE OF DESTABILIZATION. THE BEST OVERLAP IN 0-1KM SHEAR...0-6KM SHEAR...AND INSTABILITY WILL OCCUR FROM 18-00Z IN EASTERN MN AND WESTERN WI. SURFACE DEWPOINTS IN THE LOWER 60S COMBINED WITH THE STEEP PROFILE WILL GENERATE 1500-2000 J/KG OF SBCAPE. THERE IS ALSO THE ADDED HELICITY DUE TO THE CLOSE PROXIMITY OF THE SURFACE LOW. WEAKENING CIN AND STRONG FORCING SHOULD SUPPORT STORMS ROOTED IN THE BOUNDARY LAYER AND A THREAT TO STRAIGHT LINE WIND AND TORNADOES. THE STORMS WILL BE MOVING FAST AND QUICKLY END UP IN WISCONSIN BY THE AFTERNOON. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 348 PM CDT WED MAY 7 2014 STRONG/SEVERE CONVECTION CONTINUES INTO THE THURSDAY NIGHT PERIOD OF THE LONG TERM. WE SHOULD SEE ACTIVITY WANE TOWARD THE 06Z TIME PERIOD. THE STRONGER INSTABILITY IS SHUNTED TO THE NORTHEAST PORTION OF THE AREA AS THE COLD FRONT MOVES EAST AND SURFACE LOW MOVES NORTHEAST AND WEAKENS. WILL LIKELY SEE SOME WRAP AROUND SHOWERS AFFECTING THE AREA AS AN EXTENSION OF THE UPPER TROUGH SWINGS ACROSS THE AREA EARLY FRIDAY. SHOULD SEE CONDITIONS IMPROVE DURING THE AFTERNOON AND BECOMING DRY BY FRIDAY EVENING. LONGER RANGE MODELS CONTINUE TO SHOW ANOTHER SHORT WAVE LIFTING TO THE NORTHEAST AFFECTING THE AREA SATURDAY AND SATURDAY NIGHT. THE MODELS DIVERGE AFTER THAT WITH THE ECMWF CONTINUING TO TREND SLOWER AND DEEPER WITH THE WESTERN TROUGH. THIS CONTINUES TO SPREAD MOISTURE NORTHEAST OVER THE CWA INTO EARLY NEXT WEEK...WITH A GENERAL OVERALL COOLING TREND AS THE UPPER TROUGH MOVES THROUGH. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 701 PM CDT WED MAY 7 2014 SCT TSRA ARE BEGINNING TO DEVELOP ACROSS SOUTHERN MINNESOTA AT TAF ISSUANCE TIME. THESE STORMS WILL LIFT NORTH THROUGH THE EVENING HOURS...LIKELY AFFECTING RWF UNTIL 03Z...AND MSP/RNH BETWEEN 02-06Z. THESE STORMS MAY BE SEVERE. MORE STORMS NEAR STC WILL PUSH THROUGH BY 03Z. THE REST OF THE TERMINALS SHOULD REMAIN MOSTLY DRY THIS EVENING. OVERNIGHT...THERE MAY BE A CONSOLIDATION OF TSRA ACROSS ERN MN AND WRN WI WHICH WILL EXIT THE REGION EARLY THURSDAY. CIGS WILL DETERIORATE TO MVFR LEVELS TONIGHT. CIGS WILL LIFT AND SHOULD SCATTER OUT IN THE WARM SECTOR THURSDAY MORNING ACROSS ERN MN AND WRN WI. MORE TSRA WILL DEVELOP THURSDAY AFTERNOON AHEAD OF A COLD FRONT. KMSP...BEST CHANCE FOR STORMS TONIGHT WILL BE BETWEEN 02-06Z. THESE MAY BE SEVERE WITH LARGE HAIL. THERE IS STILL UNCERTAINTY WITH HOW THE SHOWERS AND STORMS WILL EVOLVE OVERNIGHT...BUT THERE COULD BE A FEW HOURS WITH OF LIGHT RAIN BEFORE THE ACTIVITY PUSHES EAST THURSDAY MORNING. /OUTLOOK FOR KMSP/ FRI...MVFR AND CHC -SHRA EARLY...THEN VFR. WINDS W AT 10G20KTS. SAT...VFR. CHC -TSRA. WINDS SSE 10KTS. SUN...VFR. CHC -SHRA. WINDS SW TO NW 10-15 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...CLF LONG TERM...DWE AVIATION...BORGHOFF
Hazardous weather outlook, May 7, 7:28 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 728 PM CDT WED MAY 7 2014 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 090030- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 728 PM CDT WED MAY 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. THUNDERSTORMS ARE LIKELY ACROSS MUCH OF THE OUTLOOK AREA AND SOME OF THESE STORMS MAY PRODUCE LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AND THURSDAY EVENING. LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE POSSIBLE...PRIMARILY THURSDAY AFTERNOON AND THURSDAY EVENING. HEAVY RAINFALL IS ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED TONIGHT THROUGH THURSDAY EVENING. BORGHOFF
In the hours before
Local storm report, May 7, 8:42 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
842 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HAIL 7 SSW CHOKIO 45.48N 96.23W
05/07/2014 M2.75 INCH STEVENS MN TRAINED SPOTTER
0704 PM HAIL 2 WSW MADELIA 44.04N 94.46W
05/07/2014 M1.00 INCH WATONWAN MN TRAINED SPOTTER
0704 PM HAIL MADELIA 44.05N 94.42W
05/07/2014 M0.88 INCH WATONWAN MN LAW ENFORCEMENT
0716 PM HAIL 1 SSE PLEASANT LAKE 45.48N 94.28W
05/07/2014 M0.75 INCH STEARNS MN AMATEUR RADIO
LOCATED A FEW MILES SOUTHWEST OF ST CLOUD NEAR I-94 AND
HIGHWAY 15.
0744 PM HAIL 1 S NEW ULM 44.30N 94.46W
05/07/2014 M0.75 INCH BROWN MN PUBLIC
0805 PM HAIL TRUMAN 43.83N 94.44W
05/07/2014 M0.75 INCH MARTIN MN LAW ENFORCEMENT
0829 PM HAIL 3 SE PRINCETON 45.54N 93.55W
05/07/2014 M0.75 INCH SHERBURNE MN TRAINED SPOTTER
0834 PM HAIL 1 E LEWISVILLE 43.92N 94.42W
05/07/2014 M1.00 INCH WATONWAN MN PUBLIC
RELAYED VIA MANKATO TV.
0837 PM HAIL MADELIA 44.05N 94.42W
05/07/2014 M0.88 INCH WATONWAN MN LAW ENFORCEMENT
&&
AJZSpecial weather statement, May 7, 8:47 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
847 PM CDT WED MAY 7 2014
MNZ074>076-082>084-091-092-080245-
BLUE EARTH-BROWN-FARIBAULT-LE SUEUR-MARTIN-NICOLLET-WASECA-WATONWAN-
847 PM CDT WED MAY 7 2014
AT 841 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ACROSS PORTIONS OF SOUTH CENTRAL MINNESOTA FROM
MADELIA TO MANKATO TO AROUND WASECA. THESE STORMS WERE MOVING TO THE
NORTHEAST AT 35 MPH AND WILL OCCASIONALLY PRODUCE DIME TO NICKEL
SIZE HAIL THROUGH 945 PM.
HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 4374 9377 4376 9431 4374 9472 4442 9427
4445 9392 4436 9356
TIME...MOT...LOC 0145Z 210DEG 34KT 4416 9389 4414 9415
4411 9440
JLTLocal storm report, May 7, 8:54 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
854 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HAIL MANKATO 44.17N 93.99W
05/07/2014 M0.75 INCH BLUE EARTH MN TRAINED SPOTTER
&&
AJZLocal storm report, May 7, 9:06 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
906 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 5 S MANKATO 44.09N 93.99W
05/07/2014 M1.50 INCH BLUE EARTH MN COUNTY OFFICIAL
&&
AJZLocal storm report, May 7, 9:10 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
910 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM HAIL MANKATO 44.17N 93.99W
05/07/2014 M1.00 INCH BLUE EARTH MN TRAINED SPOTTER
&&
AJZSpecial weather statement, May 7, 9:22 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
922 PM CDT WED MAY 7 2014
MNZ044-045-049>053-059-080330-
BENTON-CHISAGO-ISANTI-KANABEC-MILLE LACS-SHERBURNE-STEARNS-WRIGHT-
922 PM CDT WED MAY 7 2014
...THUNDERSTORMS MOVING REPEATEDLY OVER BENTON...CHISAGO...ISANTI...
KANABEC...MILLE LACS...SHERBURNE...STEARNS AND WRIGHT COUNTIES
THROUGH 1030 PM CDT...
AT 918 PM CDT...THUNDERSTORMS WITH VERY HEAVY DOWNPOURS WERE LOCATED
ALONG A LINE FROM 5 MILES NORTHWEST OF PRINCETON TO 10 MILES NORTH
OF LAKE MARIA STATE PARK TO 16 MILES WEST OF LAKE MARIA STATE PARK.
THE STORMS ARE MOVING NORTHEAST AT 25 MPH.
HEAVY DOWNPOURS WITH LOCALIZED FLOODING AND FREQUENT LIGHTNING ARE
EXPECTED WITH THESE STORMS. SOME SMALL HAIL IS ALSO POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE FROM THESE
THUNDERSTORMS. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING
OF WATER ON AREA ROADWAYS. DO NOT CROSS FLOODED ROADWAYS.
&&
LAT...LON 4574 9314 4574 9307 4573 9306 4555 9364
4527 9422 4528 9438 4531 9438 4551 9399
4586 9314
TIME...MOT...LOC 0220Z 239DEG 21KT 4560 9367 4547 9394
4533 9428
BORGHOFFThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:20 PM CDT | Special Weather Statement | MPX | Benton, Sherburne, Stearns | 55 min |
| May 7, 8:47 PM CDT | Special Weather Statement | MPX | Blue Earth, Le Sueur, Nicollet | 58 min |
| May 7, 8:58 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet | 62 min |
| May 7, 9:20 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Waseca | 55 min |
| May 7, 10:14 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Waseca | 61 min |
| May 7, 10:57 PM CDT | Severe Thunderstorm Warning | MPX | Rice | 48 min |
| May 7, 11:37 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice, Scott | 38 min |
| May 7, 11:41 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, Scott | 49 min |
| May 8, 12:32 AM CDT | Special Weather Statement | MPX | Hennepin, Ramsey, Washington | 43 min |
| May 8, 2:02 AM CDT | Special Weather Statement | MPX | Isanti | 43 min |
| May 8, 2:10 AM CDT | Special Weather Statement | MPX | McLeod | 35 min |
| May 8, 2:23 AM CDT | Special Weather Statement | MPX | Kandiyohi | 52 min |
| May 8, 3:05 AM CDT | Special Weather Statement | MPX | Benton | 40 min |
| May 8, 6:09 AM CDT | Special Weather Statement | MPX | Watonwan | 36 min |
| May 8, 7:08 AM CDT | Special Weather Statement | MPX | Dakota | 37 min |
| May 8, 8:13 AM CDT | Special Weather Statement | MPX | Watonwan | 32 min |
| May 8, 8:37 AM CDT | Special Weather Statement | MPX | Nicollet | 23 min |
| May 8, 9:44 AM CDT | Special Weather Statement | MPX | Martin | 46 min |
| May 8, 10:02 AM CDT | Special Weather Statement | MPX | Redwood | 43 min |
| May 8, 10:20 AM CDT | Special Weather Statement | MPX | Faribault | 25 min |
| May 8, 10:48 AM CDT | Special Weather Statement | MPX | Waseca | 42 min |
| May 8, 11:18 AM CDT | Special Weather Statement | MPX | Lac qui Parle | 42 min |
| May 8, 11:27 AM CDT | Special Weather Statement | MPX | Rice | 48 min |
| May 8, 11:48 AM CDT | Special Weather Statement | MPX | Anoka, Hennepin | 42 min |
| May 8, 12:01 PM CDT | Special Weather Statement | MPX | Stevens | 29 min |
| May 8, 12:22 PM CDT | Special Weather Statement | MPX | Wright | 23 min |
| May 8, 1:08 PM CDT | Special Weather Statement | MPX | Brown | 37 min |
| May 8, 1:11 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood | 34 min |
| May 8, 1:44 PM CDT | Special Weather Statement | MPX | Stevens | 31 min |
| May 8, 2:12 PM CDT | Special Weather Statement | MPX | Faribault | 33 min |
| May 8, 2:21 PM CDT | Special Weather Statement | MPX | Sherburne | 24 min |
| May 8, 2:55 PM CDT | Special Weather Statement | MPX | Carver, Freeborn, Le Sueur, Rice, Scott, Steele and 1 more | 50 min |
| May 8, 3:07 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice, Steele | 23 min |
| May 8, 3:17 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice | 28 min |
| May 8, 3:23 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Scott | 52 min |
| May 8, 3:26 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue, Steele | 49 min |
| May 8, 3:58 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 47 min |
| May 8, 4:10 PM CDT | Special Weather Statement | MPX | Watonwan | 35 min |
| May 8, 4:29 PM CDT | Tornado Warning | MPX | Watonwan | 31 min |
| May 8, 4:55 PM CDT | Tornado Warning | MPX | Blue Earth, Brown, Watonwan | 35 min |
| May 8, 5:15 PM CDT | Tornado Warning | MPX | Blue Earth, Nicollet | 45 min |
| May 8, 5:26 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet, Sibley | 49 min |
| May 8, 5:34 PM CDT | Special Weather Statement | MPX | McLeod | 41 min |
| May 8, 6:13 PM CDT | Special Weather Statement | MPX | Carver | 32 min |
| May 8, 6:14 PM CDT | Special Weather Statement | MPX | Carver | 31 min |
| May 8, 5:01 PM CDT | Special Weather Statement | MPX | Chippewa, Dunn, Rusk | 59 min |
Nearby
Special Weather Statements in Minnesota, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.